MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1901
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a lead was frayed when removing it from the patient.The doctor cut the lead, disposed of the frayed portion, covered the remaining lead, and sent the patient home on antibiotics.The physician believes the lead started fraying upon removal.The physician was later advised to remove it in an operating room as soon as possible.The patient is scheduled for removal on (b)(6) 2025.The complaint was reported in error.The reporting physician is a colleague of the implanting physician and covered their duties while on vacation.The lead was incorrectly identified as frayed.The lead was pulled out in-clinic by the implanting physician.It came out as normal, fully intact and not frayed.The patient has tolerated everything well and will move forward with the permanent implant.The physician reported no product complaints or problems at this time.
 
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon.Premarket / 510(k) # (g4) - additional premarket / 510(k) # p190006.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon.Premarket/510(k) # (g4) - additional premarket/510(k) # p190006.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22681302
Report Number2124215-2025-53001
Device Sequence Number8892205
Product Code EZW
UDI-Device Identifier10810005340127
UDI-Public(01)10810005340127
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1901
Device Catalogue Number1901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date02/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale